Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 265092, 27 pages
Research Article

Weighted πœ• -Integral Representations of 𝐢 𝟏 -Functions in 𝐢 𝑛

Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan, Armenia

Received 28 July 2011; Accepted 13 August 2011

Academic Editor: Richard Rochberg

Copyright © 2012 Arman H. Karapetyan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arman H. Karapetyan, “Weighted -Integral Representations of -Functions in ,” Journal of Function Spaces and Applications, vol. 2012, Article ID 265092, 27 pages, 2012. doi:10.1155/2012/265092